# SDR 99ZZZX1833

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 2720 · Rudder Control System
- Part: Piston
- Part number: 69356121
- Condition: Worn
- Location: Yaw Dampener
- Component: Boeing, 65C370527
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGULAR WEAR IN CAM SEGMENT MATING AREA.  CAM SEGMENT ACTUATING BACK AND FORTH DURING OPERATION.
